Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 4

All articles in this issue are freely accessible.

Gaussian bounds for derivatives of central Gaussian semigroups on compact groups
A. Bendikov and L. Saloff-Coste.
Trans. Amer. Math. Soc. 354 (2002), 1279-1298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873006
An analogue of minimal surface theory in $\operatorname{SL}(n,\mathbf C)/\operatorname{SU}(n)$
M. Kokubu, M. Takahashi, M. Umehara and K. Yamada.
Trans. Amer. Math. Soc. 354 (2002), 1299-1325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873007
Determinacy and weakly Ramsey sets in Banach spaces
Joan Bagaria and Jordi López-Abad.
Trans. Amer. Math. Soc. 354 (2002), 1327-1349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873008
Milnor classes of local complete intersections
J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa.
Trans. Amer. Math. Soc. 354 (2002), 1351-1371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873009
Dual decompositions of 4-manifolds
Frank Quinn.
Trans. Amer. Math. Soc. 354 (2002), 1373-1392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873010
Second order Lagrangian Twist systems: simple closed characteristics
J. B. Van den Berg and R. C. Vandervorst.
Trans. Amer. Math. Soc. 354 (2002), 1393-1420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873011
Global existence for a quasi-linear evolution equation with a non-convex energy
Eduard Feireisl and Hana Petzeltová.
Trans. Amer. Math. Soc. 354 (2002), 1421-1434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873012
Weak amenability of triangular Banach algebras
B. E. Forrest and L. W. Marcoux.
Trans. Amer. Math. Soc. 354 (2002), 1435-1452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873013
SRB measures and Pesin’s entropy formula for endomorphisms
Min Qian and Shu Zhu.
Trans. Amer. Math. Soc. 354 (2002), 1453-1471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873014
Wandering orbit portraits
Jan Kiwi.
Trans. Amer. Math. Soc. 354 (2002), 1473-1485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873015
Product systems over right-angled Artin semigroups
Neal J. Fowler and Aidan Sims.
Trans. Amer. Math. Soc. 354 (2002), 1487-1509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873016
Tractor calculi for parabolic geometries
Andreas Cap and A. Rod Gover.
Trans. Amer. Math. Soc. 354 (2002), 1511-1548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873017
Block representation type of reduced enveloping algebras
Iain Gordon and Alexander Premet.
Trans. Amer. Math. Soc. 354 (2002), 1549-1581
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873018
Nonradial solvability structure of super-diffusive nonlinear parabolic equations
Panagiota Daskalopoulos and Manuel del Pino.
Trans. Amer. Math. Soc. 354 (2002), 1583-1599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873019
The index of a critical point for densely defined operators of type $(S_{+})_{L}$ in Banach spaces
Athanassios G. Kartsatos and Igor V. Skrypnik.
Trans. Amer. Math. Soc. 354 (2002), 1601-1630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873020
Extremal problems for quasiconformal maps of punctured plane domains
Vladimir Markovic.
Trans. Amer. Math. Soc. 354 (2002), 1631-1650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873021
Convergence of two-dimensional weighted integrals
Malabika Pramanik.
Trans. Amer. Math. Soc. 354 (2002), 1651-1665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873022
Monge’s transport problem on a Riemannian manifold
Mikhail Feldman and Robert J. McCann.
Trans. Amer. Math. Soc. 354 (2002), 1667-1697
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1873023
An estimate for weighted Hilbert transform via square functions
S. Petermichl and S. Pott.
Trans. Amer. Math. Soc. 354 (2002), 1699-1703
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1873024
American Mathematical Society